# SDR CA151006004

- Difficulty date: September 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ACFT HAD AN ABORTED TAKEOFF DUE TO THE RT ENGINE BEING UNABLE TO ACHIEVE THE TAKEOFF POWER.  THE ACFT RETURNED TO THE AIRPORT UNEVENTFULLY. TROUBLESHOOTING ONGOING.
